# SDR YENA2022110701093

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 03287
- Aircraft time: 55,340 hours, 19,926 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1510, PAP-FLL. 'APU BLEED ON DIRT SOCKS SMELL.  AFT CABIN WORST FA TROUBLE BREATHING; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2. DECONTAMINATION LEVEL "B" WAS ACCOMPLISHED PER TSM TASK 21-00-00-615-802-A, AIRCRAFT OK FOR SERVICE.'
